The Annals of Mathematical Statistics

The Serial Correlation Coefficients of Waiting Times in the Stationary GI/M/1 Queue

A. G. Pakes

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 42, Number 5 (1971), 1727-1734.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177693171

Digital Object Identifier
doi:10.1214/aoms/1177693171

Mathematical Reviews number (MathSciNet)
MR359069

Zentralblatt MATH identifier
0278.60077

JSTOR
links.jstor.org

Citation

Pakes, A. G. The Serial Correlation Coefficients of Waiting Times in the Stationary GI/M/1 Queue. Ann. Math. Statist. 42 (1971), no. 5, 1727--1734. doi:10.1214/aoms/1177693171. https://projecteuclid.org/euclid.aoms/1177693171


Export citation